# SDR SWAA990479

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 1947924
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, FOUND NR 1 ENGINE PRECOOLER CRACKED.  REMOVED AND REPLACED PRECOOLER PER MM.
